Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Using laxatives for a long time. Will this cause inferility?

Hello, i am 21 years old and have been using laxatives for about 3 years now. they are dulcolax, i think they are in the stimulant class of laxatives? they are bisacodyl. i have tried to stop many times but seem to keep having them again. i am just wondering if they will cause me to be unable to have a baby in a few years time? if i stopped now would i be able to rectify and problems i have caused?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

There are no side effects of these medications and you are safe with having a baby anytime while still using these medications. However if you prefer to change your lifestyle instead of taking these medications I suggest that you visit with a nutritionist. I hope this helps. Take care and have a lovely day !
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor